# SDR SWIA202264675

- Difficulty date: January 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB PANEL SIDE PANEL STIFFENER IS CRACKED   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED PAX DOOR AFT WEB PANEL STIFFENER REF. CRJ700 SRM 51-42-06-001-001-A01.
